Positive solutions of nonlinear elliptic systems

Tom 58 / 1993

Robert Dalmasso Annales Polonici Mathematici 58 (1993), 201-212 DOI: 10.4064/ap-58-2-201-212

Streszczenie

We study the existence and nonexistence of positive solutions of nonlinear elliptic systems in an annulus with Dirichlet boundary conditions. In particular, $L^∞$ a priori bounds are obtained. We also study a general multiple linear eigenvalue problem on a bounded domain.

Autorzy

  • Robert Dalmasso

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek